# SDR EHA2004F00006

- Difficulty date: July 26, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N134WJ
- Make and model: Beech B200C
- Aircraft serial: BL134
- Engine: Pwa PT642A
- System (JASC): 2110 · Cabin Compressor System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRELIMINARY - AIRCRAFT DEPARTED ON MEDICAL EVACUATION TRIP.  AIRCRAFT DID NOT PRESSURIZE.  PIC NOTED LACK OF PRESSURIZATION BY THE EMERGENCY OXYGEN MASK AUTOMATIC DEPLOYMENT.  AIRCRAFT AIR TURNED BACK.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED MM 21-30-00, PREFLIGHT TEST SATISFACTORY.  AIRCRAFT REMAINS OUT OF SERVICE PENDING FURTHER TROUBLESHOOTING.
